Alert archive / New Hampshire / Special Weather Statements in 2012
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Aug 4, 2012, 3:36 PM EDT for Hillsborough County, New Hampshire. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2012, 3:36 PM EDT (19:36 UTC)
- Expired
- Aug 4, 2012, 4:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Boston/Norton, MA
County Hillsborough County, NH
The radar
The Boston radar (KBOX), 140 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
852
WWUS81 KBOX 041936
SPSBOX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
336 PM EDT SAT AUG 4 2012
NHZ015-042015-
WESTERN AND CENTRAL HILLSBOROUGH NH-
336 PM EDT SAT AUG 4 2012
AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL OVER NORTH
CENTRAL HILLSBOROUGH COUNTY...OR ABOUT 4 MILES SOUTH OF
HENNIKER...MOVING NORTHEAST AT 10 MPH. TORRENTIAL RAINFALL ALSO
ACCOMPANIED THIS STORM.
* THE STRONG THUNDERSTORM WILL IMPACT WEARE AND HILLSBOROUGH
THROUGH 4 PM.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN
MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING
AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED ROADS.
&&
LAT...LON 4307 7181 4312 7191 4315 7187 4312 7184
4315 7169 4315 7167
$$
FIELDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 2:47 PM EDT, 49 minutes earlier.
Area forecast discussion, Aug 4, 2:47 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 247 PM EDT SAT AUG 4 2012 .SYNOPSIS... VERY WARM AND HUMID WEATHER WILL PREVAIL THIS WEEKEND BUT IT SHOULD REMAIN DRY. A COLD FRONT WILL BRING A ROUND OF SHOWERS AND THUNDERSTORMS SUNDAY NIGHT INTO EARLY MONDAY. DRY WEATHER FOLLOWS FOR THE MIDDLE OF NEXT WEEK...WITH PERHAPS A FEW MORE SHOWERS AND THUNDERSTORMS NEXT THURSDAY OR FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... 2 PM UPDATE... CONVECTION HAS FINALLY STARTED TO DEVELOP IN THE MEAN-LAYER 2500-3000 J/KG CAPES. WEAK WIND FLOW IS NOT ALLOWING THIS CONVECTION TO MOVE VERY QUICKLY OFF TO THE NORTH-NORTHEAST. LOCALLY HEAVY RAINFALL IS THE GREATEST THREAT...BUT CANNOT COMPLETELY RULE OUT A FEW STRONG WIND GUSTS GIVEN THE DRY AIR ALOFT. TWEAKED TEMPERATURES AND DEW POINTS TO REFLECT THE LATEST OBSERVATIONS. ISSUED A HEAT ADVISORY AS OBSERVED HEAT INDICES NEAR 100 DEGREES ACROSS WESTERN NORFOLK AND PORTIONS OF SOUTHERN WORCESTER COUNTY. FOR TONIGHT...STILL THINKING WE ARE IN FOR ANOTHER WARM AND VERY MUGGY NIGHT. EXPECTING CONVECTION FROM THIS AFTERNOON TO DISSIPATE QUICKLY DURING THE EARLY EVENING WITH THE ANTICYCLONIC FLOW ALOFT. LOW CLOUDS AND FOG...WHICH STILL HAS NOT TOTALLY DISSIPATED ACROSS THE SOUTHERN COASTAL WATERS...WILL EXPAND NORTH AND NORTHWEST ONCE AGAIN. MOS DEW POINTS WERE TOO LOW THIS AFTERNOON. SO MADE SOME ADJUSTMENTS INTO THIS EVENING. OTHERWISE...USED A BLEND OF MAV/MET GUIDANCE FOR TEMPERATURES AND DEW POINTS. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... RIDGE SLOWLY BREAKS DOWN SUN AS UPPER TROUGH MOVES ACROSS GREAT LAKES. INCREASING SOUTHERLY FLOW MEANS IT WILL BE TOUGH TO SCOUR OUT LOW CLOUDS/FOG ALONG S COAST...BUT THERE SHOULD BE SOME CLEARING ELSEWHERE BEFORE CLOUDS INCREASE AGAIN AHEAD OF AN APPROACHING COLD FRONT. KEPT FORECAST DRY FOR THE MOST PART ACROSS EASTERN MA AND RI. DECIDED TO INTRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND WESTERN MA...NORTHERN CT AND SOUTHWEST NH LATE IN THE DAY. THIS TIMING IS A LITTLE FASTER THAN PREVIOUS THINKING. SHOULD BE A LITTLE COOLER GIVEN EXPECTED CLOUD COVER. BLENDED GFS/NAM MOS FOR TEMPERATURES SUNDAY. SUNDAY IS STILL LOOKING INTERESTING. VERY HIGH PRECIPITABLE WATER VALUES PERSIST WITH SOME CONVECTIVE POTENTIAL. EVEN THOUGH IT IS NOT CLIMATOLOGICALLY FAVORED...DECIDED TO KEEP THUNDERSTORMS ON EQUAL FOOTING WITH SHOWERS IN THE FORECAST. BEST DYNAMICS LOOK THEY WILL REMAIN TO OUR NORTH...SO STILL NOT THINKING WIDESPREAD SEVERE WEATHER ACROSS SOUTHERN NEW ENGLAND. WILL NEED TO KEEP AN EYE ON THIS POTENTIAL. MAIN CONCERN REMAINS LOCALLY HEAVY RAINFALL. && .LONG TERM /MONDAY THROUGH FRIDAY/... HIGHLIGHTS... * HEAVY RAIN AND GUSTY WINDS EXPECTED SUNDAY NIGHT INTO MIDDAY MONDAY * DRY AND SEASONABLE WEATHER INTO THE MIDWEEK PERIOD * ANOTHER DISTURBANCE POSSIBLE THURSDAY CONTINUING INTO THE WEEKEND MODEL DIAGNOSIS... WHILE SUBTLE DIFFERENCES ARE EVIDENT IN THE LATEST MDL FCST SUITE /TIMING AND PHASING OF KEY FEATURES/ THE OVERALL GENERAL PATTERN THRU THE LONG-TERM PERSISTS OF FAVORABLE TROUGHING ACROSS THE GRT LKS RGN INTO THE NERN CONUS...WITH STOUT RIDGING ACROSS THE WRN CONUS...CONSEQUENTIAL OF AN OMEGA BLOCKING PATTERN OVER THE HIGH LATITUDES. INTERESTINGLY...THE END OF MDL FCST GUIDANCE /DAY 8+/ SEEMINGLY HINTS AT A BREAKDOWN OF THE PRESENT PATTERN. NOT SURE THIS IS A MDL SOLN DEFICIENCY. YESTERDAY SOLNS EMPHASIZED A PATTERN SHIFT TO THE EAST...WHILE TODAY THE SHIFT IS TO THE SW...WITH GREATER TROUGHING ACROSS THE ERN CONUS. LITTLE EVIDENCE IN ATMOS TELECONNECTIONS THIS WILL ACTUALLY COME TO FRUITION INTO THE MIDDLE OF AUGUST. MAJORITY OF THE LONG-TERM FCST IS GIVEN TO THE SUNDAY NIGHT THRU TUESDAY MORNING TIMEFRAME. BETTER CONTINUITY AMONGST LONG-TERM GUIDANCE OF HIGH PRES IN CONTROL TILL AROUND THURS WITH ANOTHER COLD FRNTL DISTURBANCE THRU NEW ENGLAND. THEREAFTER LITTLE CONFIDENCE IS WEIGHTED TOWARDS THE REMAINDER OF THE FCST. DETAILS... MONDAY... ASIDE FROM THE LATEST 0Z NAM /SLOWEST OF SOLNS/ ALL OTHER MDL SOLNS COMING INTO BETTER AGREEMENT CONCERNING OUTCOMES FOR THE TIME FRAME. PWATS ADVERTISED AROUND 2.25 INCHES ALONG AND AHEAD OF THE SFC COLD FRNT. HEAVY DOWNPOURS AND LOCALIZED FLOODING STILL A POSSIBILITY... ASIDE FROM A FASTER PROGRESSION OF THE SFC COLD FRNT SEEMINGLY A RESULT OF NOCTURNAL PASSAGE. WET WX WILL LIKELY LINGER ACROSS THE COASTLINE INITIALLY CLEARING INTO THE AFTN PD. SFC HIGH PRES BUILDS INTO THE RGN THEREAFTER. MONDAY NIGHT THROUGH WEDNESDAY... INITIALLY COOLER AND DRIER AIR FILTERS ACROSS THE RGN IN WAKE OF THE COLD FRNT ON MONDAY...BUT GRADUALLY OVER TIME W/SWLY FLOW INCREASES RESULTING IN THE RETURN OF WARMER AND MORE HUMID CONDITIONS DAY BY DAY...YET REMAINING SEASONABLE. WEDNESDAY NIGHT INTO THE WEEKEND... FAIR AMNT OF MDL SPREAD RESULTING IN LOW CONFIDENCE IN THE FCST. LEANING TOWARDS THE 03/12Z ECMWF...A WEAK DISTURBANCE IS EXPECTED AROUND THURS STALLING OFFSHORE AND LIFTING BACK NORTH AS A WARM FRNT AND ACCOMPANYING AREA OF LOW PRES FRIDAY INTO SATURDAY AS A DEEPER TROF SWEEPS THRU THE RGN. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT OVERVIEW...MEDIUM CONFIDENCE. LIFR-IFR STRATUS LIKELY TO LINGER ALONG THE SOUTH COAST AND THE ISLANDS INTO THE EARLY AFTERNOON WITH SLOWLY IMPROVING CONDITIONS. TIMING IS PROBLEMATIC WITH WEAK FLOW NOT HELPING TO DISPERSE THE LOW CLOUDS. SLY FLOW PREVAILS. LOW CONFIDENCE FOR SHRA/TSRA AND THUS HAVE NOT INCLUDED IN TAFS. UTILIZING PERSISTENCE...IFR-LIFR LOW STRATUS AND FOG SHOULD BUILD BACK ACROSS THE S COAST AND INTO THE INTERIOR IN THE SAME MANNER AS IT HAS THE PAST COUPLE OF NIGHTS INTO THE MORNING HOURS. HAVE TRENDED ACCORDINGLY...WITH A GREATER EXTENT INTO THE INTERIOR WITH LOWER CONDITIONS DUE TO STRONGER SOUTHERLY FLOW. COLD FRONT ARRIVES SUNDAY NIGHT WITH SCATTERED SHRA/TSRA AND MVFR-IFR CONDITIONS. KBOS TAF...MODERATE CONFIDENCE. LOW TO MODERATE CONFIDENCE CONCERNING POSSIBLE IFR IMPACTS TONIGHT WITH LOW FOG AND STRATUS. KEPT MVFR FOR NOW AS IT IS DIFFICULT TO GENERATE IFR WITH A SOUTH TO SOUTHWEST FLOW. KBDL TAF...MODERATE CONFIDENCE. PREVAILING VFR...EXPECTING LOWERING TO MVFR TOWARDS SUNDAY MORNING. LOW PROBABILITY FOR IFR. OUTLOOK...SUNDAY NIGHT THROUGH THURSDAY... MONDAY...MODERATE CONFIDENCE. EXPECT MVFR-IFR IMPACTS BOTH VSBY AND CIG...WORST OF WHICH WILL BE ALONG THE S/SE COASTLINE TERMINALS WITH LOW STRATUS AND PSBL FOG. MONDAY NIGHT INTO THURSDAY...MODERATE CONFIDENCE. PREVAILING VFR. NW FLOW GRADUALLY VEERING S/SWLY. ANTICIPATE THE RETURN OF LOW STRATUS AND FOG FOR S/SE SHORELINE TERMINALS TOWARDS THE END OF THE PD. && .MARINE... HIGH CONFIDENCE TODAY THROUGH SUN. LIGHT S/SW FLOW PREVAILS TODAY AND TONIGHT. THIS WILL ALLOW FOR SEA BREEZES TO DEVELOP NEAR E AND S COASTS THIS AFTERNOON. MAIN CONCERN IS FOR AREAS OF DENSE FOG ON S COASTAL WATERS EARLY THIS MORNING AND AGAIN TONIGHT. IT IS ALSO POSSIBLE THAT DENSE FOG LINGERS ON WATERS S AND E OF NANTUCKET THROUGH DAY. INCREASING S WINDS EXPECTED SUN AS COLD FRONT APPROACHES FROM W AND COULD REACH 25 KT ON S COASTAL WATERS AS WELL AS NEAR MERRIMACK RIVER SUN AFTERNOON. SEAS WILL SLOWLY BUILD AND MAY REACH 5 FT S AND E OF CAPE COD AND ISLANDS. SCA MAY BE ISSUED LATER TODAY IF THESE TRENDS CONTINUE. OUTLOOK...SUNDAY NIGHT THROUGH THURSDAY... SUNDAY NIGHT INTO MONDAY... STRONG S/SWLY FLOW AROUND 25 KTS AHEAD OF A COLD FRNT /THRU THE WATERS BY MIDDAY MONDAY/ WILL GENERATE SWELL BEGINNING SUNDAY INTO SUNDAY NIGHT THAT WILL LINGER IN WAKE OF THE FRNT INTO MONDAY. EXPECT WAVE HEIGHTS OF 7-9 FT ALONG THE S/SE OUTER WATERS WITH 5 FT FOR THE S SHORE INNER HARBORS AND SOUNDS. SMALL CRAFT ADV WILL LIKELY BE NEEDED FOR THIS PD. MONDAY NIGHT INTO THURSDAY... HIGH PRES BUILDS ACROSS THE RGN RESULTING IN NWLY FLOW IN WAKE OF THE FRNT TO BECOME LGT AND VRB...GRADUALLY VEERING S/SWLY BY LATE TUE INTO WED. SEAS SHOULD DIMINISH DURING THE INITIAL PD. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MAZ012-013. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...JWD/SIPPRELL NEAR TERM...BELK SHORT TERM...BELK LONG TERM...SIPPRELL AVIATION...BELK/SIPPRELL MARINE...JWD/SIPPRELL
Hazardous weather outlook, Aug 4, 3:24 AM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 324 AM EDT SAT AUG 4 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-050730- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 324 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY NIGHT INTO EARLY MONDAY. GUSTY WINDS AND HEAVY DOWNPOURS ARE ANTICIPATED. LOCALIZED FLOODING IS A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-050730- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 324 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SIPPRELL
In the hours before
Special weather statement, Aug 4, 1:42 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
142 PM EDT SAT AUG 4 2012
MAZ002-041830-
WESTERN FRANKLIN MA-
142 PM EDT SAT AUG 4 2012
AT 138 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM PRODUCING TORRENTIAL DOWNPOURS AND SMALL HAIL
3 MILES WEST OF CHARLEMONT...OR ABOUT 10 MILES SOUTHEAST OF NORTH
ADAMS...DRIFTING SLOWLY TO THE EAST AT 5 MPH. DOPPLER RADAR
ESTIMATES THAT UP TO 1.5 INCHES OF RAIN HAS FALLEN FROM THIS STORM
IN THE PAST HOUR.
* SOME LOCATIONS AFFECTED INCLUDE...CHARLEMONT...ROWE AND HEATH.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. MINOR
STREET FLOODING PONDING OF WATER IN POOR DRAINAGE AREAS IS LIKELY.
&&
LAT...LON 4269 7297 4269 7296 4271 7295 4273 7281
4256 7279 4258 7297 4266 7296 4266 7299
4268 7299
FIELDSpecial weather statement, Aug 4, 1:57 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 157 PM EDT SAT AUG 4 2012 NHZ012-015-041845- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 157 PM EDT SAT AUG 4 2012 AT 155 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND LOCALLY HEAVY RAINFALL 3 MILES WEST OF LYNDEBOROUGH...OR ABOUT 13 MILES NORTHEAST OF JAFFREY...MOVING NORTHEAST AT 10 MPH. * SOME LOCATIONS AFFECTED INCLUDE...LYNDEBOROUGH...FRANCESTOWN...MONT VERNON AND NEW BOSTON. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE. && LAT...LON 4306 7169 4290 7157 4287 7182 4293 7187 FIELD
Special weather statement, Aug 4, 2:43 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
243 PM EDT SAT AUG 4 2012
NHZ015-041915-
WESTERN AND CENTRAL HILLSBOROUGH NH-
243 PM EDT SAT AUG 4 2012
AT 238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND LOCALLY
HEAVY DOWNPOURS OVER WEARE...OR ABOUT 6 MILES SOUTHEAST OF
HENNIKER...MOVING NORTHEAST AT 10 MPH.
MINOR STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS
POSSIBLE.
&&
LAT...LON 4314 7166 4310 7165 4303 7179 4311 7186
4313 7181 4315 7169 4315 7167
FIELDSpecial weather statement, Aug 4, 3:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
336 PM EDT SAT AUG 4 2012
NHZ015-042015-
WESTERN AND CENTRAL HILLSBOROUGH NH-
336 PM EDT SAT AUG 4 2012
AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL OVER NORTH
CENTRAL HILLSBOROUGH COUNTY...OR ABOUT 4 MILES SOUTH OF
HENNIKER...MOVING NORTHEAST AT 10 MPH. TORRENTIAL RAINFALL ALSO
ACCOMPANIED THIS STORM.
* THE STRONG THUNDERSTORM WILL IMPACT WEARE AND HILLSBOROUGH
THROUGH 4 PM.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN
MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING
AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED ROADS.
&&
LAT...LON 4307 7181 4312 7191 4315 7187 4312 7184
4315 7169 4315 7167
FIELDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 1:17 PM EDT | Heat Advisory | BOX | Norfolk, Worcester | 3 hr |
| Aug 4, 1:42 PM EDT | Special Weather Statement | BOX | Franklin | 48 min |
| Aug 4, 1:53 PM EDT | Areal Flood Advisory | BOX | Franklin | 3 hr |
| Aug 4, 2:38 PM EDT | Flash Flood Warning | BOX | Franklin | 3 hr |
| Aug 4, 4:23 PM EDT | Areal Flood Advisory | BOX | Franklin, Hampshire | 2 hr |
| Aug 4, 5:41 PM EDT | Special Weather Statement | BOX | Middlesex | 34 min |
| Aug 4, 5:43 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 47 min |
| Aug 4, 6:02 PM EDT | Areal Flood Advisory | BOX | Franklin, Middlesex, Worcester | 3 hr |
| Aug 4, 1:57 PM EDT | Special Weather Statement | BOX | Hillsborough | 48 min |
| Aug 4, 2:43 PM EDT | Special Weather Statement | BOX | Hillsborough | 32 min |
| Aug 4, 3:47 PM EDT | Severe Thunderstorm Warning | BOX | Hillsborough | 43 min |
| Aug 4, 3:59 PM EDT | Areal Flood Advisory | BOX | Hillsborough | 3 hr |
| Aug 4, 4:43 PM EDT | Areal Flood Advisory | BOX | Hillsborough | 3 hr |
| Aug 4, 5:06 PM EDT | Special Weather Statement | BOX | Hillsborough | 54 min |
| Aug 4, 5:28 PM EDT | Special Weather Statement | BOX | Hillsborough | 32 min |
| Aug 4, 7:07 PM EDT | Special Weather Statement | BOX | Hillsborough | 53 min |
Nearby
Special Weather Statements in New Hampshire, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.